# SDR DALA2023080706413

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0667 CORROSION ON AFT CARGO S-29L STRINGER BETWEEN STA 1400 AND STA 1420. CORRECTIVE ACTION: SUMMARY OF NRC 00286: STRINGER 29-L (KEEL CHORD) BETWEEN STA 1400 AND STA 1420 WAS REPAIRED PER B757-200 SRM 53-60-12. (2903153)
